CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Abstract view

Erratum: Translation Groupoids and Orbifold Cohomology

  Published:2017-04-26
 Printed: Aug 2017
  • Dorette Pronk,
    Department of Mathematics and Statistics, Dalhousie University, Halifax, NS B3H3J5
  • Laura Scull,
    Department of Mathematics, Fort Lewis College, Durango, Colorado 81301-3999, USA
Format:   LaTeX   MathJax   PDF  

Abstract

We correct an error in the proof of a lemma in "Translation Groupoids and Orbifold Cohomology", Canadian J. Math Vol 62 (3), pp 614-645 (2010). This error was pointed out to the authors by Li Du of the Georg-August-Universit├Ąt at Gottingen, who also suggested the outline for the corrected proof.
Keywords: orbifold, equivariant homotopy theory, translation groupoid, bicategory of fractions orbifold, equivariant homotopy theory, translation groupoid, bicategory of fractions
MSC Classifications: 57S15 show english descriptions Compact Lie groups of differentiable transformations 57S15 - Compact Lie groups of differentiable transformations
 

© Canadian Mathematical Society, 2017 : https://cms.math.ca/